MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / C; HIP LINER PE HC

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / C; HIP LINER PE HC
Catalog Number 01.26.3239HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 jun 2024 lot 2348776: (b)(4) items manufactured and released on 29-jan-2024.Expiration date: 2029-01-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department revision 1 month after the primary tha due to joint luxation between liner and head.From the radiographic image, no macroscopic malpositioning of the implants can be detected.It is therefore possible that insufficient soft tissue tension was achieved and therefore luxation was recurring.The chosen solution is a dm cup which provides additional stability.The original cup was not exchanged because of faulty performance due to the device.Additional revised implant.Batch review performed on 26 jun 2024 on ball heads: mectacer 01.25.022 cocr ball head 12/14 ø 32 size m 0 (k072857) lot.2336087 lot 2336087: (b)(4) items manufactured and released on 25-oct-2023.Expiration date: 2028-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 1 month from the primary, revision surgery due to joint luxation between liner and head.Liner, head and cup revised and mpact dm successfully implanted.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / C
Common Device Name
HIP LINER PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19749504
Report Number3005180920-2024-00520
Device Sequence Number6491413
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.3239HCT
Device Lot Number2348776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown